# SDR AALA202109011452

- Difficulty date: August 22, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.776 IN, W=0.780 IN, D=0.025 IN, ON AFT GALLEY AREA CORNER FITTING LOCATED AT FR 68 AT LEVEL S23R. REPLACED CORNER FITTING PER SRM 51-72-11-911-001 AND DWG D53480505.
